Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 219, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2011, 1:48 AM EDT for Oglethorpe County, Taliaferro County, Wilkes County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 1:48 AM EDT (05:48 UTC)
- Expired
- Apr 28, 2011, 2:45 AM EDT
- In force
- 57 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:52 PM EDT | Tornado Watch | SPC | 9 hr |
| Apr 28, 12:56 AM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
741
WUUS52 KFFC 280548
SVRFFC
GAC221-265-317-280645-
/O.NEW.KFFC.SV.W.0219.110428T0548Z-110428T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
NORTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA
OGLETHORPE COUNTY IN NORTHEAST GEORGIA
* UNTIL 245 AM EDT
* AT 145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST
OF MAXEYS...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARNOLDSVILLE...CRAWFORD...LEXINGTON...RAYLE AND TIGNALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3383 8258 3373 8295 3369 8300 3371 8304
3371 8314 3375 8325 3376 8328 3381 8330
3388 8326 3399 8307 3402 8293 3398 8279
3399 8265 3388 8261 3387 8256
TIME...MOT...LOC 0548Z 248DEG 41KT 3374 8326
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 10:06 PM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 27, 10:06 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1006 PM EDT WED APR 27 2011 .UPDATE... SENDING AN UPDATE MAINLY TO REFRESH WORDING...HAVE MADE SOME MINOR ADJUSTMENTS TO POPS AND WX GRIDS. EXPECT SEVERE THREAT TO CONTINUE THROUGH THE OVERNIGHT HOURS WITH SBCAPES AT OR ABOVE 2000 J/KG FOR A LARGE PORTION OF WEST GEORGIA...EXTENDING UP TO THE METRO AREA...WITH AT LEAST 500 SBCAPES EVERYWHERE. 0-1KM HELICITY 300-500 M2/S2 ALONG AND AHEAD OF THE FRONT...WHICH STRETCHES FROM EAST CENTRAL TENNESSEE INTO NORTHERN ALABAMA AT AFD TIME. SPC HAS EXPANDED THE HIGH RISK TO INCLUDE PORTIONS OF METRO ATLANTA. OVERALL LOOKS LIKE A PRETTY LONG NIGHT AHEAD OF US STILL TEMPS NOT FALLING AS QUICKLY AS FORECAST WITH THE FRONT STILL HANGING BACK...SO HAVE UPDATED HOURLY TRENDS. NO MAJOR CHANGES TO MIN TEMPS AT THIS TIME. UPDATE WILL BE OUT SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 730 PM EDT WED APR 27 2011/ PREV DISCUSSION... /ISSUED 505 PM EDT WED APR 27 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... THE STRONG SOUTHERLY FLOW CONTINUES TO BRING A VERY WARM AND MOIST AIR MASS INTO THE AREA...HELPING TO CREATE A VERY UNSTABLE AIR MASS. THIS ENVIRONMENT HAS THE POTENTIAL OF PRODUCING STRONG TO SEVERE THUNDERSTORMS...DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES OUT AHEAD OF THE APPROACHING COLD FRONT. THIS WILL CONTINUE INTO THE EVENING FOR MUCH OF THE AREA...SPREADING SOUTH AND EAST DURING THE OVERNIGHT HOURS INTO THURSDAY MORNING WHEN THE ASSOCIATED COLD FRONT IS EXPECTED TO NEAR THE GEORGIA COAST. A LARGE AREA OF HIGH PRESSURE MOVING ACROSS THE SOUTHERN PLAINS WILL USHER IN A DRIER AIR MASS DURING THE DAY THURSDAY. THE DRY CONDITIONS WILL CONTINUE THROUGH FRIDAY. LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE HIGH WILL PROGRESS THROUGH THE TENNESSEE VALLEY TO THE MID ATLANTIC REGION SATURDAY WHILE KEEPING THE DRIER AIR OVER THE AREA. A STORM SYSTEM OVER THE GREAT LAKES AND EASTERN CANADA WILL PUSH TO THE NORTHEAST AND THE TRAILING COLD FRONT WILL STRETCH TO THE MID MISSISSIPPI RIVER VALLEY SUNDAY NIGHT. THE FRONT WILL APPROACH NORTHERN GEORGIA MONDAY POSING THE NEXT THREAT OF MORE SHOWERS INTO TUESDAY NIGHT. FAIR WEATHER TO BECOME DOMINATE WEDNESDAY AS HIGH PRESSURE RETURNS...BRINGING IN A DRIER AIR MASS. FIRE WEATHER... WILL CONTINUE WITH FIRE DANGER STATEMENT ACROSS CENTRAL GA...ALTHOUGH WINDS ACROSS SC/SE/EC SECTIONS MARGINAL. FUELS REMAIN DRY IN THIS AREA AS THERE HAS BEEN LITTLE WIDESPREAD RAIN IN RECENT WEEKS. 37 AVIATION... 00Z UPDATE... SUPERCELLS TO THE WEST WILL MOVE INTO THE ATL CSG AREA BY 04Z AND INTO MCN/AHN AREA BETWEEN 05Z AND 06Z. WILL ADD WIND GUSTS TO 40KTS WITH THE TSRA IN ATL/CSG WITH SLIGHTLY WEAKER WINDS IN AHN/MCN. THE COLD FRONT WILL SWEEP ACROSS THE CWA AND THIS WILL BRING THE CONVECTION TO AN END. WINDS WILL REMAIN GUSTY OUT OF THE SOUTH SOUTHWEST AHEAD OF THE FRONT...SHIFTING TO THE WEST NORTHWEST BEHIND THE FRONT. SPEEDS WILL DIMINISH AFTER FROPA...BUT INCREASE TO 15G25KT BY 17Z THU. CIGS WILL BECOME MVFR/IFR TONIGHT...MAINLY WITH THE TSRA AND INCREASE TO VFR BY LATE THURSDAY MORNING. //ATL CONFIDENCE... 00Z UPDATE... MEDUIM TO HIGH ON ALL ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 75 47 79 / 90 20 10 5 ATLANTA 58 72 50 76 / 90 10 5 5 BLAIRSVILLE 55 70 44 73 / 100 10 10 5 CARTERSVILLE 58 70 43 77 / 100 10 5 5 COLUMBUS 65 75 50 80 / 90 20 5 5 GAINESVILLE 59 73 50 77 / 100 10 10 5 MACON 67 79 46 81 / 90 20 10 5 ROME 55 72 45 78 / 100 10 5 5 PEACHTREE CITY 61 71 42 78 / 90 10 5 5 VIDALIA 70 82 55 79 / 50 30 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER... MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... TALBOT...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER... WALTON...WEBSTER...WHITE...WHITFIELD. &&
Hazardous weather outlook, Apr 27, 6:28 AM EDT, 19 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 AM EDT WED APR 27 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 628 AM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SEVERE THUNDERSTORMS AND TORNADOES LIKELY THIS AFTERNOON AND TONIGHT FOR MUCH OF NORTH GEORGIA. A FEW SEVERE THUNDERSTORMS AND ISOLATED TORNADOES POSSIBLE FOR CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG STORM SYSTEM WILL BE MOVING INTO THE MID MISSISSIPPI VALLEY THIS AFTERNOON WITH A COLD FRONT TRAILING ALONG THE MISSISSIPPI RIVER. THIS STORM SYSTEM WILL MOVE EASTWARD THIS AFTERNOON AND EVENING...MOVING ACROSS GEORGIA OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...AND WIDESPREAD DAMAGING WINDS FOR MUCH OF NORTH GEORGIA...ESPECIALLY FAR NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. A FEW TORNADOES AND SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ACROSS CENTRAL GEORGIA THIS EVENING AND AFTER MIDNIGHT. .DISCUSSION... A VERY WARM AND MOIST AIR MASS WILL BE IN PLACE ACROSS GEORGIA TODAY AHEAD OF THE COLD FRONT WHICH WILL BE MOVING EASTWARD FROM THE MISSISSIPPI VALLEY. THE ATMOSPHERE WILL BE VERY UNSTABLE TODAY AND WIND FIELDS ALOFT WILL BE HIGHLY SHEARED. A LOW LEVEL JET OF 60KT OR MORE IS EXPECTED TO MOVE ACROSS GEORGIA THIS AFTERNOON AND EVENING. THIS WILL SUPPORT NUMEROUS SEVERE THUNDERSTORMS AND TORNADOES OVER MUCH OF NORTH GEORGIA THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MONDAY NIGHT...AND TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY FOR THIS AFTERNOON AND TONIGHT ACROSS NORTH GEORGIA.
In the hours before
Local storm report, Apr 28, 12:15 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND DMG CORINTH 33.23N 84.95W
04/27/2011 HEARD GA COUNTY OFFICIAL
HEARD COUNTY 911 RELAYED REPORTS OF OVER A DOZEN DOWNED
TREES IN THE CORINTH AREA. ONE TREE WAS DOWNED ONTO A
HOUSE.
&&
RGARCIALocal storm report, Apr 28, 12:29 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG 3 NE HAMILTON 32.80N 84.84W
04/27/2011 HARRIS GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORTS OF A DOWNED OAK TREE
DESTROYING A HOME ON G STREET IN HAMILTON.
1155 PM TSTM WND DMG 4 NE HAMILTON 32.80N 84.82W
04/27/2011 HARRIS GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORTS OF A CAR AND A HOUSE
FLIPPED ON GA HWY 354 EAST OF HAMILTON.
1207 AM TSTM WND DMG 2 S WARM SPRINGS 32.86N 84.68W
04/28/2011 MERIWETHER GA AMATEUR RADIO
AMATEUR RADIO RELAYED REPORTS OF SEVERAL DOWNED TREES
SOUTH OF WARM SPRINGS.
&&
RGARCIALocal storm report, Apr 28, 12:39 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TSTM WND DMG 3 WNW DAWSONVILLE 34.44N 84.17W
04/27/2011 DAWSON GA AMATEUR RADIO
AMATEUR RADIO RELAYED REPORTS FROM DAWSON COUNTY
EMERGENCY MANAGEMENT OF SEVERAL DOWNED TREES IN CENTRAL
DAWSON COUNTY.
&&
RGARCIALocal storm report, Apr 28, 1:01 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 5 E SUCHES 34.69N 83.94W
04/27/2011 LUMPKIN GA COUNTY OFFICIAL
LUMPKIN COUNTY 911 REPORTED MANY DOWNED TREES AND
POWERLINES NEAR DICKS CREEK.
&&
RGARCIALocal storm report, Apr 28, 1:19 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TORNADO 1 WSW HIGH FALLS STATE 33.17N 84.04W
04/28/2011 MONROE GA EMERGENCY MNGR
MONROE COUNTY EMERGENCY MANAGEMENT REPORTED 3 TRACTOR
TRAILERS BLOWN OFF I-75 NEAR EXIT 196. PEOPLE WERE
TRAPPED IN THE VEHICLES. DAMAGE TO HOMES AND TREES IN THE
WELDON ROAD AREA WAS ALSO REPORTED.
&&
RGARCIALocal storm report, Apr 28, 1:28 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TORNADO 1 WNW WARM SPRINGS 32.90N 84.69W
04/28/2011 MERIWETHER GA EMERGENCY MNGR
MERIWETHER COUNTY EMERGENCY MANAGEMENT REPORTS DAMAGE
ALONG THE 4000 BLOCK OF ROOSEVELT RD AND 5000 BLOCK OF MT
CARMEL RD. HUNDREDS OF TREES WERE DOWNED AND 5000
CUSTOMERS WERE WITHOUT POWER.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:13 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Polk | 62 min |
| Apr 27, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Murray | 43 min |
| Apr 27, 9:07 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Paulding, Pickens | 38 min |
| Apr 27, 9:18 PM EDT | Tornado Warning | FFC | Dade | 22 min |
| Apr 27, 9:26 PM EDT | Tornado Warning | FFC | Floyd, Haralson, Polk | 49 min |
| Apr 27, 9:31 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Lumpkin and 1 more | 59 min |
| Apr 27, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 49 min |
| Apr 27, 9:59 PM EDT | Tornado Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 61 min |
| Apr 27, 10:04 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Floyd, Polk | 41 min |
| Apr 27, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 52 min |
| Apr 27, 10:09 PM EDT | Tornado Warning | FFC | Heard, Troup | 66 min |
| Apr 27, 10:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 21 min |
| Apr 27, 10:37 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 53 min |
| Apr 27, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 47 min |
| Apr 27, 11:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 45 min |
| Apr 27, 11:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Apr 27, 11:05 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 27, 11:08 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Fulton, Heard | 34 min |
| Apr 27, 11:15 PM EDT | Tornado Warning | FFC | Fannin, Lumpkin, Towns, Union | 60 min |
| Apr 27, 11:29 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Apr 27, 11:35 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 40 min |
| Apr 27, 11:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 46 min |
| Apr 27, 11:52 PM EDT | Tornado Warning | FFC | Hall, Lumpkin, White | 53 min |
| Apr 28, 12:02 AM EDT | Tornado Warning | FFC | Coweta, Fayette, Henry, Meriwether, Pike, Spalding | 43 min |
| Apr 28, 12:06 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 39 min |
| Apr 28, 12:38 AM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 52 min |
| Apr 28, 12:41 AM EDT | Tornado Warning | FFC | Butts, Lamar, Monroe, Pike, Upson | 49 min |
| Apr 28, 1:06 AM EDT | Tornado Warning | FFC | Clarke, Greene, Morgan, Newton, Oconee, Walton | 39 min |
| Apr 28, 1:08 AM EDT | Tornado Warning | FFC | Butts, Jasper, Monroe, Putnam | 52 min |
| Apr 28, 1:38 AM EDT | Tornado Warning | FFC | Greene, Morgan, Putnam, Taliaferro, Warren | 52 min |
| Apr 28, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam, Upson | 57 min |
| Apr 28, 2:28 AM EDT | Tornado Warning | FFC | Jasper, Jones, Lamar, Monroe | 47 min |
| Apr 28, 2:47 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jones, Putnam, Taliaferro, Warren | 43 min |
| Apr 28, 3:04 AM EDT | Tornado Warning | FFC | Hancock, Warren | 41 min |
| Apr 28, 3:33 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Putnam | 57 min |
| Apr 28, 3:37 AM EDT | Tornado Warning | FFC | Warren | 38 min |
| Apr 28, 4:18 AM EDT | Tornado Warning | FFC | Jones | 42 min |
| Apr 28, 4:24 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren | 51 min |
| Apr 28, 4:36 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren, Wilkes | 4 hr |
| Apr 28, 4:59 AM EDT | Severe Thunderstorm Warning | FFC | Warren, Washington, Wilkinson | 46 min |
| Apr 28, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 49 min |
| Apr 28, 10:12 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.